# SDR AI5R2009RS002

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: General aviation
- Filed by: River Services, Inc, repair station AI5R727M
- Aircraft: N62MW
- Make and model: Gulstm G1159A
- Aircraft serial: 484
- System (JASC): 2564 · Life Raft
- Part: Bottle
- Part number: 4A38184
- Part serial: H19692
- Condition: Empty
- Location: Raft Inflation
- Component: Life Raft, Bfgoodrich
- Component part number: 5A320420112
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LIFE RAFT ARRIVED AT OUR FACILITY FOR ANNUAL INSPECTION.  UPON INSPECTING AND WEIGHING THE CO2 CYLINDER, IT WAS DISCOVERED THAT THE CYLINDER WAS EMPTY.
